# SDR SWAA990894

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 6573762
- Condition: Overserviced
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

REJECTED TAKEOFF AT APPROX 70 KNTS AFTER 2 OR 3 SIGNIFICANT YAWS TO LEFT AND RIGHT, ACCOMPANIED BY LOUD BANGS/BUMPS.  APPEARED TO COME FROM NOSE WHEEL WELL AREA.   INSPECTED ALL TIRES, BRAKES AND STRUTS AND FOUND NOSE STRUT OVERSERVICED.  SERVICED STRUT PER MM.  HIGH SPEED TAXI CKD OK.
